# SDR UALA2010060701978

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 77,975 hours, 9,324 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 784465
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP. FIRST CLASS AREA SEAT ROWS 2 THRU 4 INBD SEATS.   SECURED CONNECTOR. OPS CKS NORMAL.
